# SDR DALA2018021300886

- Difficulty date: September 27, 2016
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,737 hours, 23,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE SKIN LAP SPLICE DAMAGED, STRINGER 14L, BS 1701.  REPAIRED THE SKIN IAW ERA 551173-14AD, REV A.  SECTION 2.
